Skip to main content
Anonymous
Asked a question 5 months ago

Hi Doctor! I am in the 13th week of pregnancy. My doctor has prescribed shelcal xt tablets at night. After having this tablet, I am getting stomach ache on the upper portion of the stomach since past three days. I don’t know if this is how gastric or acidity problem would be like? Please suggest what should I do. FYI all my first trimester scans are normal.

Where am I?

In Cloudnine Mamas Community you can ask and answer questions and share your experience with others!

Hi 

You can try changing the brand of tablet . .But Shelcal is quite a renowned brand too . . If your symptoms do not subside kindly get a video consultation for prescription of medications . 

Take care 
https://www.cloudninecare.com/doctor-consultation-online8

Related Questions

Question Stats

85 view
1 follower
Asked a question 5 months ago
Views this month